Type G and spherical distributions on
Stergios Fotopoulos ()
Statistics & Probability Letters, 2005, vol. 72, issue 1, 23-32
Abstract:
A class of multivariate distributions obtained by Gaussian randomizations of jumps of a Lévy process is studied. Specifically, exact convenient representations of type G distributions, given that they are of spherical type, are demonstrated. The methodology reveals new ways in extracting families of distributions that may help in understanding various applications that arise in finance. Applications from explicit distributions are also confirmed.
Keywords: Variance; mixture; of; normal; distributions; Radial; functions; Lévy; measures; Series; and; integral; representations (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(05)00010-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:72:y:2005:i:1:p:23-32
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().